| Catalog Number |
305891 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
04/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.Provided "delivery address: (b)(6).B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd needle eclipse safety mechanism failure with needlestick.The following information was provided by the initial reporter: needlestick injury due to the pink safety cap not working properly on the short 24g orange needles.
Event or Problem Description
14-05-2025 additional information: 1) all three incidents of needlestick injuries have been reported via datix system 2) i have not reported any of those incidents to bd directly and i believe previous 2 incidents have been closed on datix without reporting to bd.3) as a result, the patients were tested for blood borne viruses in line with occupational health policies.My blood samples have been taken each time for storage.No further diagnostics have been undertaken.4) i have received a hep b booster while pregnant after the last needlestick injury whilst patients results were awaited.She subsequently tested negative.With previous inoculation i was advised to stop breastfeeding my infant (he was under 1 at the time) whilst awaiting results, which was quite stressful and disruptive.Otherwise, though i did not require any other medical intervention as all patients have tested negative.
Additional Manufacturer Narrative
As neither a lot number nor a sample was available for this incident, a complete investigation could not be performed.Based on the limited investigation results, a cause for the reported incident could not be determined.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.